# SDR R61A201810291166

- Difficulty date: October 29, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 38,980 hours, 24,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PAX CABIN AFT WET AREA FLOOR STRUCTURE BTW FR86-85 RBL 11 UPPER SHEET PN 170-86101-001 FOUND CORRODED. AAR MX REMOVED AND REPLACED UPPER SHEET IAW SRM 51-41-01, 51-43-03 SEE NRC# 4000170-1000-0104 FOR WORK PERFORMED. AC REMAINS IN YRQ FOR COMPLETION.
